EconPapers    
Economics at your fingertips  
 

Enhancing computations of nondominated solutions in MOLFP via reference points

João Costa and Maria João Alves

Journal of Global Optimization, 2013, vol. 57, issue 3, 617-631

Abstract: In previous work, Costa and Alves (J Math Sci 161:(6)820–831, 2009 ; 2011 ) have presented Branch & Bound and Branch & Cut techniques that allow for the effective computation of nondominated solutions, associated with reference points, of multi-objective linear fractional programming (MOLFP) problems of medium dimensions (ten objective functions, hundreds of variables and constraints). In this paper we present some results that enhance those computations. Firstly, it is proved that the use of a special kind of achievement scalarizing function guarantees that the computation error does not depend on the dimension of the problem. Secondly, a new cut for the Branch & Cut technique is presented. The proof that this new cut is better than the one in Costa and Alves ( 2011 ) is presented, guaranteeing that it reduces the region to explore. Some computational tests to assess the impact of the new cut on the performance of the Branch & Cut technique are presented. Copyright Springer Science+Business Media New York 2013

Keywords: Multiple objective fractional programming; Reference points; Branch and Cut (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-013-0074-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:57:y:2013:i:3:p:617-631

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-013-0074-x

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-05-05
Handle: RePEc:spr:jglopt:v:57:y:2013:i:3:p:617-631